RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1991, Volume 25, Issue 2, Pages 70–73 (Mi faa866)  

This article is cited in 26 scientific papers (total in 26 papers)

Brief communications

Quasirepresentations and pseudorepresentations

A. I. Shtern

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (548 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1991, 25:2, 140–143

Bibliographic databases:

UDC: 519.46
Received: 14.12.1989

Citation: A. I. Shtern, “Quasirepresentations and pseudorepresentations”, Funktsional. Anal. i Prilozhen., 25:2 (1991), 70–73; Funct. Anal. Appl., 25:2 (1991), 140–143

Citation in format AMSBIB
\Bibitem{Sht91}
\by A.~I.~Shtern
\paper Quasirepresentations and pseudorepresentations
\jour Funktsional. Anal. i Prilozhen.
\yr 1991
\vol 25
\issue 2
\pages 70--73
\mathnet{http://mi.mathnet.ru/faa866}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1142215}
\zmath{https://zbmath.org/?q=an:0737.22003}
\transl
\jour Funct. Anal. Appl.
\yr 1991
\vol 25
\issue 2
\pages 140--143
\crossref{https://doi.org/10.1007/BF01079598}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GT02600012}


Linking options:
  • http://mi.mathnet.ru/eng/faa866
  • http://mi.mathnet.ru/eng/faa/v25/i2/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Faiziev, “On a theorem of de la Harpe and Karoubi”, Russian Math. Surveys, 48:2 (1993), 178–179  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. A. Faiziev, “The stability of a functional equation on groups”, Russian Math. Surveys, 48:1 (1993), 165–166  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. I. Shtern, “Continuous Pseudocharacters on Connected Locally Compact Groups are Characters”, Funct. Anal. Appl., 27:4 (1993), 292–294  mathnet  crossref  mathscinet  zmath  isi
    4. V. A. Faiziev, “Description of the space of rank-two free semigroup pseudocharacters invariant under some endomorphism”, Math. Notes, 54:2 (1993), 876–877  mathnet  crossref  mathscinet  zmath  isi
    5. V. A. Faiziev, “Description of the Space of Pseudocharacters Invariant with Respect to a Special Semigroup of Endomorphisms for a Free Semigroup of Rank Two”, Funct. Anal. Appl., 28:2 (1994), 142–143  mathnet  crossref  mathscinet  zmath  isi
    6. V. A. Faiziev, “Pseudocharacters on free groups”, Russian Acad. Sci. Izv. Math., 44:1 (1995), 119–141  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. A. I. Shtern, “A characterization of amenability in the class of connected locally compact groups”, Russian Math. Surveys, 49:2 (1994), 174–175  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. V. A. Faiziev, “Dvumernye veschestvennye treugolnye kvazipredstavleniya grupp”, Fundament. i prikl. matem., 1:4 (1995), 1129–1132  mathnet  mathscinet  zmath
    9. S. A. Duplij, “The ideal structure of superconformal semigroups”, Theoret. and Math. Phys., 106:3 (1996), 291–306  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. A. I. Shtern, “Rigidity and approximation of quasirepresentations of amenable groups”, Math. Notes, 65:6 (1999), 760–769  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. A. I. Shtern, “Criteria for weak and strong continuity of representations of topological groups in Banach spaces”, Sb. Math., 193:9 (2002), 1381–1396  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    12. A. I. Shtern, “Deformation of Irreducible Unitary Representations of Discrete Series of Hermitian Symmetric Simple Lie Groups in the Class of Pure Pseudorepresentations”, Math. Notes, 73:3 (2003), 452–457  mathnet  crossref  crossref  mathscinet  zmath  isi
    13. A. I. Shtern, “Projective Representations and Pure Pseudorepresentations of Hermitian Symmetric Simple Lie Groups”, Math. Notes, 78:1 (2005), 128–133  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    14. A. I. Shtern, “Automatic continuity of pseudocharacters on semisimple Lie groups”, Math. Notes, 80:3 (2006), 435–441  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    15. D. Z. Kagan, “Pseudocharacters on anomalous products of locally indicable groups”, J. Math. Sci., 149:3 (2008), 1224–1229  mathnet  crossref  mathscinet  zmath  elib
    16. Shtern, AI, “Van der Waerden continuity theorem for semisimple Lie groups”, Russian Journal of Mathematical Physics, 13:2 (2006), 210  crossref  mathscinet  zmath  adsnasa  isi
    17. A. I. Shtern, “Finite-dimensional quasirepresentations of connected Lie groups and Mishchenko's conjecture”, J. Math. Sci., 159:5 (2009), 653–751  mathnet  crossref  mathscinet  zmath  elib  elib
    18. A. I. Shtern, “Kazhdan–Milman problem for semisimple compact Lie groups”, Russian Math. Surveys, 62:1 (2007), 113–174  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    19. Shtern A.I., “Stability of the van der Waerden theorem on the continuity of homomorphisms of compact semisimple Lie groups”, Applied Mathematics and Computation, 187:1 (2007), 455–465  crossref  isi
    20. A. I. Shtern, “A version of van der Waerden's theorem and a proof of Mishchenko's conjecture on homomorphisms of locally compact groups”, Izv. Math., 72:1 (2008), 169–205  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    21. V. M. Manuilov, Yu. Chao, “On Almost Representations of Groups with Property (T)”, Math. Notes, 84:2 (2008), 207–217  mathnet  crossref  crossref  mathscinet  isi  elib
    22. D. Z. Kagan, “Pseudocharacters on free groups, invariant with respect to some types of endomorphisms”, J. Math. Sci., 186:4 (2012), 644–650  mathnet  crossref
    23. A. I. Shtern, “Specific properties of one-dimensional pseudorepresentations of groups”, J. Math. Sci., 233:5 (2018), 770–776  mathnet  crossref
    24. D. Z. Kagan, “Nontrivial pseudocharacters on groups with one defining relation and nontrivial centre”, Sb. Math., 208:1 (2017), 75–89  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    25. D. Z. Kagan, “Invariantnye funktsii na svobodnykh gruppakh i spetsialnykh HNN-rasshireniyakh”, Chebyshevskii sb., 18:1 (2017), 109–122  mathnet  crossref  elib
    26. Shtern I A., “Continuity Conditions For Finite-Dimensional Locally Bounded Representations of Connected Locally Compact Groups”, Russ. J. Math. Phys., 25:3 (2018), 345–382  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:227
    Full text:88
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020